Application of a modified rational harmonic balance method for a class of strongly nonlinear oscillators

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/9205
Información del item - Informació de l'item - Item information
Title: Application of a modified rational harmonic balance method for a class of strongly nonlinear oscillators
Authors: Beléndez, Augusto | Gimeno, Encarnación | Alvarez, Mariela L. | Méndez Alcaraz, David Israel | Hernández Prados, Antonio
Research Group/s: Holografía y Procesado Óptico
Center, Department or Service: Universidad de Alicante. Departamento de Física, Ingeniería de Sistemas y Teoría de la Señal
Keywords: Nonlinear oscillator | Analytical approximate solutions | Rational harmonic balance method
Knowledge Area: Física Aplicada
Date Created: 15-Jul-2008
Issue Date: 19-Aug-2008
Publisher: Elsevier
Citation: BELÉNDEZ VÁZQUEZ, Augusto, et al. "Application of a modified rational harmonic balance method for a class of strongly nonlinear oscillators". Physics Letters A. Vol. 372, Issue 39 (22 Sept. 2008). ISSN 0375-9601, pp. 6047-6052
Abstract: An analytical approximate technique for conservative nonlinear oscillators is proposed. This method is a modification of the rational harmonic balance method in which analytical approximate solutions have rational form. This approach gives us the frequency of the motion as a function of the amplitude of oscillation. We find that this method works very well for the whole range of parameters, and excellent agreement of the approximate frequencies with the exact one has been demonstrated and discussed. The most significant features of this method are its simplicity and its excellent accuracy for the whole range of oscillation amplitude values and the results reveal that this technique is very effective and convenient for solving conservative truly nonlinear oscillatory systems with complex nonlinearities.
URI: http://hdl.handle.net/10045/9205
ISSN: 0375-9601 (Print) | 1873-2429 (Online)
DOI: 10.1016/j.physleta.2008.08.024
Language: eng
Type: info:eu-repo/semantics/article
Peer Review: si
Publisher version: http://dx.doi.org/10.1016/j.physleta.2008.08.024
Appears in Collections:INV - GHPO - Artículos de Revistas
INV - GMECA - Artículos de Revistas
INV - GIRS - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
ThumbnailPLA_v372_n39_p6047_2008pre.pdfVersión revisada (acceso libre)1,44 MBAdobe PDFOpen Preview
ThumbnailPLA_v372_n39_p6047_2008.pdfVersión final (acceso restringido)245,34 kBAdobe PDFOpen    Request a copy


Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.